# SDR UALA2013060503898

- Difficulty date: June 5, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 58,158 hours, 6,941 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8242
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "ENG 3 FIRE LOOP "A" FOUND CRACK ON TS684, REMOVED UPPER FWD FIRE LOOP TS684, IAW AMM 26-11-02.  REPLACED LOOP IAW MM 26-11-02, ACCOMPLISHED CMC FIRE LOOP TEST AND TEST PASSED.  POWERED ON ENG 3 EEC--NO STATUS MESSAGE.
